# SDR UPS202975

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Ring Chord
- Part number: 652368723
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON RING CHORD ON NR 2 ENGINE AT BS 1352, AT EXISTING REPAIR.  REPLACED PER UPS EO B727-7100-2729C.
